Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 521643, 10 pages
http://dx.doi.org/10.1155/2014/521643
Research Article

On the Minimal Polynomials and the Inverses of Multilevel Scaled Factor Circulant Matrices

Department of Mathematics, Linyi University, Linyi, Shandong 276000, China

Received 27 April 2014; Revised 21 May 2014; Accepted 21 May 2014; Published 5 June 2014

Academic Editor: Tongxing Li

Copyright © 2014 Zhaolin Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. T. Lee, J. Liu, and H. W. Sun, “Combined compact difference scheme for linear second-order partial differential equations with mixed derivative,” Journal of Computational and Applied Mathematics, vol. 264, pp. 23–37, 2014. View at Google Scholar
  2. B. Karasözen and G. Şimşek, “Energy preserving integration of bi-Hamiltonian partial differential equations,” Applied Mathematics Letters, vol. 26, pp. 1125–1133, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. J. Guo, Y. M. Chen, and J. H. Wu, “Equivariant normal forms for parameterized delay differential equations with applications to bifurcation theory,” Acta Mathematica Sinica, vol. 28, no. 4, pp. 825–856, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. F. Trench, “On nonautonomous linear systems of differential and difference equations with R-symmetric coefficient matrices,” Linear Algebra and Its Applications, vol. 431, no. 11, pp. 2109–2117, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. Ahmed, A. M. A. El-Sayed, and H. A. A. El-Saka, “On some Routh-Hurwitz conditions for fractional order differential equations and their applications in Lorenz, Rössler, Chua and Chen systems,” Physics Letters A, vol. 358, no. 1, pp. 1–4, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Q. Jin, S. L. Lei, and Y. M. Wei, “Circulant preconditioners for solving singular perturbation delay differential equations,” Numerical Linear Algebra with Applications, vol. 12, no. 2-3, pp. 327–336, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. C. R. Claeyssen and L. A. D. S. Leal, “Diagonalization and spectral decomposition of factor block circulant matrices,” Linear Algebra and Its Applications, vol. 99, pp. 41–61, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. C. Wilde, “Differential equations involving circulant matrices,” Rocky Mountain Journal of Mathematics, vol. 13, no. 1, pp. 1–13, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. M. Mallery, Reverse Engineering Gene Networks with Microarray Data, http://www.caam.rice.edu/∼cox/genenets.pdf.
  10. S. S. Capizzano and E. Tyrtyshnikov, “Multigrid methods for multilevel circulant matrices,” SIAM Journal on Scientific Computing, vol. 26, no. 1, pp. 55–85, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. S. Capizzano and E. Tyrtyshnikov, “Any circulant-like preconditioner for multilevel matrices is not superlinear,” SIAM Journal on Matrix Analysis and Applications, vol. 21, no. 2, pp. 431–439, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Song and Y. Xu, “Approximation of high-dimensional kernel matrices by multilevel circulant matrices,” Journal of Complexity, vol. 26, no. 4, pp. 375–405, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Z. L. Jiang and S. Y. Liu, “Level-m scaled circulant factor matrices over the complex number field and the quaternion division algebra,” Journal of Applied Mathematics and Computing, vol. 14, no. 1-2, pp. 81–96, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. G. Zhang, Z. L. Jiang, and S. Y. Liu, “An application of the Gröbner basis in computation for the minimal polynomials and inverses of block circulant matrices,” Linear Algebra and Its Applications, vol. 347, pp. 101–114, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Morhac and V. Matousek, “Exact algorithm of multidimensional circulant deconvolution,” Applied Mathematics and Computation, vol. 164, no. 1, pp. 155–166, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Rezghi and L. Elden, “Diagonalization of tensors with circulant structure,” Linear Algebra and Its Applications, vol. 435, no. 3, pp. 422–447, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Georgiou and C. Koukouvinos, “Multi-level k-circulant supersaturated designs,” Metrika, vol. 64, no. 2, pp. 209–220, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  18. W. F. Trench, “Properties of multilevel block α-circulants,” Linear Algebra and Its Applications, vol. 431, no. 10, pp. 1833–1847, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  19. W. F. Trench, “Properties of unilevel block circulants,” Linear Algebra and Its Applications, vol. 430, no. 8-9, pp. 2012–2025, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. J. H. Block, Circulants of Level-k, Division of Applied Mathematics, Brown University, Providence, RI, USA, 1976.
  21. J. Baker, F. Hiergeist, and G. E. Trapp, “The structure of multiblock circulants,” Kyungpook Mathematical Journal, vol. 25, no. 1, pp. 71–75, 1985. View at Google Scholar · View at MathSciNet
  22. Z. L. Jiang and Z. X. Zhou, Circulant Matrices, Chengdu Technology University, Chengdu, China, 1999.
  23. R. L. Smith, “Moore-Penrose inverses of block circulant and block k-circulant matrices,” Linear Algebra and Its Applications, vol. 16, no. 3, pp. 237–245, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Rjasanow, “Effective algorithms with circulant-block matrices,” Linear Algebra and Its Applications, vol. 202, pp. 55–69, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J. L. Stuart, “Diagonally scaled permutations and circulant matrices,” Linear Algebra and Its Applications, vol. 212-213, pp. 397–411, 1994. View at Publisher · View at Google Scholar
  26. W. W. Adams and P. Loustaunau, An Introduction to Gröbner Bases, American Mathematical Society, Providence, RI, USA, 1994. View at MathSciNet
  27. D. Greenspan, “Methods of matrix inversion,” The American Mathematical Monthly, vol. 62, pp. 303–318, 1955. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet